# SDR AALA202209278023

- Difficulty date: September 15, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 6,924 hours, 1,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664915
- Part serial: M30250
- Condition: None
- Location: Zone 800 - Doors
- Part time: 6,984 hours, 1,947 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OFF WING SLIDE CHANGE AIRCRAFT FAILED EMERGENCY POWER SUPPLY UNIT TEST DUE TO EXTERIOR LIGHT 2 EMERGENCY POWER SUPPLY UNIT 10WL FORWARD LEFT FAULT. **SUPPLEMENTAL REPORT FOR AALA202209198023: MAINTENANCE REPLACED THE L1 DOOR SLIDE AND THE R1 DOOR SLIDE (AALA202209276114) PER TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED WITH NO FAULT MESSAGES NOTED. ** (CLOSED)
